Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 23, Pages 1481-1495
http://dx.doi.org/10.1155/S0161171203012687

Trajectories under a vectorial potential on stationary manifolds

Dipartimento di Matematica, Politecnico di Bari, Via E. Orabona 4, Bari 70125, Italy

Received 14 April 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using variational methods, we study the existence and multiplicity of trajectories under a vectorial potential on (standard) stationary Lorentzian manifolds possibly with boundary.